MathSciNet Relay Station
MathSciNet bibliographic data
MR47054 (13,820g) 20.0X
Hu, Sze-tsen Cohomology rings of compact connected groups and their homogeneous spaces. Ann. of Math. (2) 55, (1952). 391–419.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement